Weighted Erdős-Kac type theorems over Gaussian field in short intervals. (English) Zbl 1474.11169

Summary: Assume that \(\mathbb{K}\) is Gaussian field, and \(a_{\mathbb{K}}(n)\) is the number of non-zero integral ideals in \(\mathbb{Z}[i]\) with norm \(n\). We establish an Erdős-Kac type theorem weighted by \(a_{\mathbb{K}}(n^2)^l\; (l\in\mathbb{Z}^+)\) in short intervals. We also establish an asymptotic formula for the average behavior of \(a_{\mathbb{K}}(n^2)^l\) in short intervals.


11N60 Distribution functions associated with additive and positive multiplicative functions
11N37 Asymptotic results on arithmetic functions
11N45 Asymptotic results on counting functions for algebraic and topological structures
Full Text: DOI


[1] Chandrasekharan, K.; Narasimhan, R., The approximate functional equation for a class of zeta-functions, Math. Ann., 152, 30-64 (1963) · Zbl 0116.27001
[2] Elliott, PDTA, Central limit theorems for classical cusp forms, Ramanujan J., 36, 99-102 (2015) · Zbl 1380.11032
[3] Erdős, P.; Kac, M., On the Gaussian law of errors in the theory of additive functions, Proc. Nat. Acad. Sci. USA, 25, 206-207 (1939) · JFM 65.0164.02
[4] Huxley, MN, On the difference between consecutive primes, Invent. Math., 15, 164-170 (1971) · Zbl 0241.10026
[5] E. Landau, Einführung in die Elementare umd Analytische Theorie der Algebraischen Zahlen und der Ideals, Chelsea Publishing Company (New York, 1949) · Zbl 0045.32202
[6] K. Liu and J. Wu, Weighted Erdős-Kac theorem in short intervals (preprint) · Zbl 1469.11388
[7] Lü, G-S; Wang, Y-H, Note on the number of integral ideals in Galois extensions, Sci. China Math., 53, 2417-2424 (2010) · Zbl 1273.11160
[8] Lü, G-S; Yang, Z-S, The average behavior of the coefficients of the Dedekind zeta function over square numbers, J. Number Theory, 131, 1924-1938 (2011) · Zbl 1261.11073
[9] Nowak, WG, On the distribution of integer ideals in algebraic number fields, Math. Nachr., 161, 59-74 (1993) · Zbl 0803.11061
[10] G. Tenenbaum, Introduction to Analytic and Probabilistic Number Theory, Cambridge University Press (Cambridge, 1995) · Zbl 0880.11001
[11] Wu, J.; Wu, Q., Mean values for a class of arithmetic functions in short intervals, Math. Nachr., 293, 178-202 (2020) · Zbl 07197944
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.